# SDR AALA202102129003

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N141NN
- Make and model: Airbus A321-231
- Aircraft serial: 6656
- Aircraft time: 17,444 hours, 6,464 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: NUMBER 1 LEFT DOOR ASSIST BOTTLE PRESSURE BELOW LIMITS. SERVICED L1 DOOR ASSIST BOTTLE PRESSURE TO OPERATING LIMITS PER AMM 52-10-00.
